# SDR DALA2024041904601

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 18,214 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3075, CRACK FLOOR STRUCTURE SHEAR PLATE BTW FR69 TO FR70 AT LEVEL STR 23R PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED FROM FR69 TO FR70 AND STR 23 L AT AFT GALLEY AREA AS PER A321 SRM 51-42-11-801, A321SRM 51-72-11-911-001 AND DWG D53474180 ISSUE: AA RELEASE DATE: 09/SEP/ 24, MEASURE OF CRACK L= 0.878 INCH. (LP 0761422)
